# SDR CALA2015111300923

- Difficulty date: November 13, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N38446
- Make and model: Boeing 737924
- Aircraft serial: 31661
- Aircraft time: 12,970 hours, 4,552 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER LIGHT ON SEAT 1AB NOT OPERATING.  R & R FLOOR PROXIMITY LIGHT ASSEMBLY IAW AMM 33-51-11-960-802.  OPERATIONS CHECKED GOOD.
